I took unprescribed trazodone 600mg & drank a beer & some of a 2nd. 8 hrs later i had every overdose symptom its been 3days am i ok or need to be seen?
2 doctor answers • 4 doctors weighed in
A Verified Doctoranswered
Talk to doctor asap: Why did you take that much trazadone. If it was because you were trying to hurt yourself (and added alcohol to the mix to boot), then you need help immediately. If you were trying to get high, you still need help, and that help should be obtained ASAP before you accidentally hurt yourself. Drugs require prescriptions because they are NOT safe for people to take without professional advice.
3.7k viewsReviewed >2 years ago
Neurology 52 years experience
Ask yourself: How do you feel? If not so good, contact doctor. Prescription drugs are restricted for good reason, and if you wish to decide self treatment, you take a risk of bad reaction. So, either work with doc or "wing it" on your own. Your choice.
1.3k viewsAnswered >2 years ago
Last updated May 15, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.